# SDR UPS06M46730

- Difficulty date: January 25, 2006
- Submitted: April 24, 2006
- Operation: Air carrier
- Aircraft: N283UP
- Make and model: Doug MD-11F
- Aircraft serial: 48484
- Aircraft time: 46,984 hours, 9,427 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Bushing
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C HORIZONTAL STABILIZER BARREL NUT HOLE NR 5L EXISTING REPAIR BUSHING FOUND CORRODED.  CORRODED SLEEVE BUSHING REMOVED.  CORROSION AT BORE REMOVED.  SURFACE CLEANED, REMAINING BORE BLEND 0.020" EXCEEDED LIMIT.  DVI CARRIED OUT NO CORROSION FOUND.  BORE AND BOTTOM PERIPHERY RADUIS 0.12"R AND SMOOTHENED.  FAB AND PROTECTED REPAIR SLEEVE.  SEALANT APPLIED AND PRIMER PAINTED.  REPAIR CARRIED OUT AT BARREL NUT BORE NR 5L IA ACCEPTABLE IAW EN1049-06.
